Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the Dieudonné property for $ C(\Omega,E)$

Authors: N. J. Kalton, E. Saab and P. Saab
Journal: Proc. Amer. Math. Soc. 96 (1986), 50-52
MSC: Primary 46E40; Secondary 46B20, 46G99
MathSciNet review: 813808
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper, F. Bombal and P. Cembranos showed that if $ E$ is a Banach space such that $ {E^*}$ is separable, then $ C(\Omega ,E)C$, the Banach space of continuous functions from a compact Hausdorff space $ \Omega $ to $ E$, has the Dieudonné property. They asked whether or not the result is still true if one only assumes that $ E$ does not contain a copy of $ {l_1}$. In this paper we give a positive answer to their question. As a corollary we show that if $ E$ is a subspace of an order continuous Banach lattice, then $ E$ has the Dieudonné property if and only if $ C(\Omega ,E)$ has the same property.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40, 46B20, 46G99

Retrieve articles in all journals with MSC: 46E40, 46B20, 46G99

Additional Information

PII: S 0002-9939(1986)0813808-8
Keywords: Dieudonné property
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia